# SDR 2003UALA00571

- Difficulty date: July 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 44,933 hours, 23,900 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN CRACKED AT AFT END OF EQUIPMENT COOLING AIR EXHAUST DUCT.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
